[Serum sickness induced by rituximab infusion; report of two cases with hematological malignancies].
Аннотация
We report 2 cases of serum sickness after rituximab infusion. Case 1 is a patient with Waldenström's macroglobulinemia, and case 2 is a patient with marginal-zone B-cell lymphoma of mucosa-associated lymphoid tissue (MALT) type and Sjögren's syndrome. Both patients had polyclonal hypergammaglobulinemia, were treated with rituximab monotherapy, developed serum sickness between 9 and 17 days after the first rituximab infusion, developed fever and arthralgia, and improved soon after corticosteroid treatment. Serum sickness after rituximab treatment for hematological malignancies is very rare as far as we know. We identified three risk factors of serum sickness after rituximab infusion from previous reports and our cases; administration of rituximab alone, the existence of Sjögren's syndrome, and polyclonal hypergammaglobulinemia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.